Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Iterates of conditional expectation operators

Authors: D. L. Burkholder and Y. S. Chow
Journal: Proc. Amer. Math. Soc. 12 (1961), 490-495
MSC: Primary 60.05; Secondary 60.30
MathSciNet review: 0142144
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • [2] Nelson Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Rational Mech. Anal. 5 (1956), 129–178. MR 0077090
  • [3] -, Linear operators, part 1, New York, Interscience, 1958.
  • [4] L. Fejér, La convergence sur son cercle de convergence d'une série de puissance effectuant une représentation conforme du cercle sur le plan simple, C. R. Acad. Sci. Paris vol. 156 (1913) pp. 46-49.
  • [5] J. von Neumann, Functional operators, vol. 2, Princeton University Press, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05, 60.30

Retrieve articles in all journals with MSC: 60.05, 60.30

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society